I'm so glad you have an appointment on Monday to see your doctor. I think that all of your questions and concerns are valid, and I hope you will discuss them with her. Clearly, something in this mix of medicines is not working as it should, or it seems that you would be seeing more results.
I looked up the side effects of your medications on drugs.com. Here are the links:
(Abdominal pain is listed as a possible side effect of Ramipril)
(mild stomach discomfort or pain is listed as a possible side effect of ASA)
(which says gastrointestinal side effects are unusual with hydrochlorothiazide).
All medicines have side effects; some people are very bothered by some medicines while others have no problem whatsoever. By knowing your specific side effects, your doctor may know if these are the best meds for you. I suspect that since you do have high blood pressure, she'll be opposed to your just going off the medicines. Have you discussed that with her, ever?
Just so you'll know how many combinations of medicines are possible, I'm giving you a link to the American Heart Association's page on blood-pressure-lowering drugs. They list them by type (diuretics, ACE inhibitors, beta blockers, etc) and in combinations with one another:
Please come back and update us when you've seen her. I want you to be able to attack your high blood pressure with hope and determination, not with pain and fatigue.